# SDR CA130904012

- Difficulty date: September 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,316 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE 50 HOUR INSPECTION ON ACFT, A "BUBBLE" WAS NOTICED ON ONE OF THE LT PROP BLADES.  FURTHER INVESTIGATION SHOWED DELAMINATION ON THE PROP BLADE THAT WAS 23" FROM THE BLADE TIP, AND ABOUT 1.320" X 0.745" IN SIZE.  THE LT PROP SN IS FWA2835.
